# SDR CA101209010

- Difficulty date: November 21, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 19,293 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Part number: MS28893C6
- Condition: Worn
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THERMO RELIEF VALVE WAS RELIEVING HYD PRESSURE AT 1950 PSI. PRESSURE SWITCH WAS SET TO TURN PUMP OFF AT 2075 PSI. THERMO RELIEF VALVE REPLACED AND PRESSURE RELIEF VALVE WAS FOUND TO BE RELEAVING AT 2050 PSI. PRESSURE RELIEF VALVE REPLACED SYSTEM OPERATED NORMALLY WITH REPLACEMENT VALVES INSTALLED. DURING TROUBLESHOOTING WIRING FOR GEAR SELECTOR WAS FOUND IN POOR CONDITION AND REPAIRED.
